Results 1 to 2 of 2
  1. #1
    Dream Member

    Join Date
    Mar 2016
    Location
    Pacific Northwest USA
    Posts
    130
    Post Thanks / Like
    Downloads
    0
    Uploads
    0

    Welbutrin and ttc boy?

    Hello so life has been difficult lately after talking with my doctor she has talked about putting me on ( the generic verson) welbutrin will this mess up my sway? I'm not sure what to do. I have panic attacks and really want them to stop but also want to ttc and next month is when we are planning on starting. Any advice?

    Sent from my SM-G973U using Tapatalk

  2. #2
    Swaying Advice Coach
    atomic sagebrush's Avatar
    Join Date
    Dec 2010
    Location
    Eastern Washington State, USA
    Posts
    104,903
    Post Thanks / Like
    Downloads
    0
    Uploads
    0
    We assume that these medications may help sway pink but the truth is we have no data that proves it as a fact. I would take the medication if you need it and sway in other ways. Hope you're feeling better soon!
    !!! Questions?? Check out the NEW and improved Complete Index !!!

    If you appreciate my help with your sway plan, please consider a donation:

    https://www.paypal.com/donate?hosted_button_id=C92U9TVWTRTDQ

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •